A remark on algorithm AS 65: interpreting structure formulae.

A - Papers appearing in refereed journals

Payne, R. W. 1990. A remark on algorithm AS 65: interpreting structure formulae. Applied Statistics. 39 (1), pp. 167-175.

AuthorsPayne, R. W.
KeywordsStatistics & Probability
Year of Publication1990
JournalApplied Statistics
Journal citation39 (1), pp. 167-175
Digital Object Identifier (DOI)doi:10.2307/2347834
Open accessPublished as non-open access
Funder project or code20
ISSN00359254
PublisherWiley

Permalink - https://repository.rothamsted.ac.uk/item/864z3/a-remark-on-algorithm-as-65-interpreting-structure-formulae

1 total views
0 total downloads
0 views this month
0 downloads this month